# SDR 96ZZZX1077

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N230GN
- Make and model: Bell 230
- Aircraft serial: 23034
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001111
- Condition: Dented
- Location: T/R
- Part time: 81 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BLADE DENTED.  S/N A554 AND A535.  REPLACED WITH NEW FIXTURE.
